MathSciNet Relay Station
MathSciNet bibliographic data
MR2337220 (2009e:93090) 93C42 (93C40)
Liu, Yan-Jun; Wang, Wei Adaptive fuzzy control for a class of uncertain nonaffine nonlinear systems. Inform. Sci. 177 (2007), no. 18, 3901–3917.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement